# SDR SWAA2012112009633

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344837
- Part serial: B5100R
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPINDLE OF MIDFLAP CARRIAGE N.1 OF OUTBOARD FLAP LEFT WING.  REPLACED SPINDLE OF MIDFLAP CARRIAGE N.1 OF OUTBOARD FLAP LEFT WING IAW AMM 27-51-44 AND MT# 327-51-07.
